# SDR AALA202508114413

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 31,993 hours, 12,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM25822
- Condition: Leaking
- Location: Zone 800
- Part time: 20,527 hours, 5,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WILL NOT HOLD PRESSURE. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
